Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

Generalized Hermite-Based Apostol-Bernoulli, Euler, Genocchi Polynomials and their Relations


Affiliations
1 Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida, India
     

   Subscribe/Renew Journal


In this paper, we have generalized Apostol-Hermite-Bernoullli polynomials, Apostol-Hermite-Euler polynomials and Apostol-Hermite-Genocchi polynomials. We have shown that there is an intimate connection between these polynomials and derived some implicit summation formulae by applying the generating functions

Keywords

2010 Mathematics Subject Classification. Primary 54C40, 14E20; Secondary 46E25, 20C20.

Apostol-Hermite-Bernoullli Polynomials, Apostol-Hermite-Euler Polynomials and Apostol-Hermite-Genocchi Polynomials, Summation Formulae, Symmetric Identities.

Subscription Login to verify subscription
User
Notifications
Font Size


  • T. M. Apostol, On the Lerch Zeta function, Pacific J. Math., 1(1951), 161-167.
  • E. T. Bell, Exponential polynomials, Ann. Math., 35(1934), 258-277.
  • G. Dattoli, B. Germano and P. E. Ricci, Hermite polynomials with more than two variables and associated bi-orthogonal functions, Integral Transforms and Special Functions, 20(1) (2009), 17-22.
  • Q. M. Luo, Fourier expansions and integral representations for the Apostol-Bernoulli and ApostolEuler polynomials, Math. of Comp. 78 (2009), 2193-2208.
  • Q. M. Luo, Fourier expansions and integral representations for the Genocchi polynomials, J. Integer Seq. 12 (2009), 1-9.
  • Q. M. Luo, q-extension for the Apostol-Genocchi polynomials, Gen. Math. 17 (2009), 113-125.
  • Q. M. Luo, Some formulas for the Apostol-Euler polynomials associated with Hurwitz zeta function at rational arguments, Applicable Analysis and Discrete Mathematics 3(2) (2009), 336-346.
  • Q. M. Luo, The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order, Integral Transform and Special Functions, 20(5-6) (2009), 377-391.
  • Q. M. Luo, Extension for the Genocchi polynomials and its Fourier expansions and integral representations, Osaka J. Math. 48 (2011), 291-310.
  • Q. M. Luo and H. M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl., 308(2005), 290-302.
  • Q. M. Luo and H. M. Srivastava, Some relationships between the Apostol-Bernoulli and Apostol-Euler polynomials, Computers and Mathematics with Applications, 51(3-4) (2006), 631-642.
  • Q. M. Luo and H. M. Srivastava, Some generalizations of the Apostol-Genocchi polynomials and the Stirling numbers of the second kind, Applied Math. & Comput. 217(12) (2011), 5702-5728.
  • M. A. O¨ zarslan, Hermite-based unified Apostol-Bernoulli, Euler and Genocchi polynomials, Adv. Diff. Eq. (2013), 116, DOI: 10.1186/1687-1847-2013-116.
  • M. A. Pathan and W. A. Khan, Some new classes of generalized Hermite-based Apostol-Euler and Apostol-Genocchi polynomials, Fasciculi Mathematici, 55(2015), 153-170, DOI: 10.1515/fascmath2015-0020.
  • E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.
  • H. M. Srivastava and H. L. Manocha, Atreatise on Generating Functions, Halsted, New York, 1984.
  • H. M. Srivastava, Some formulas for the Bernoulli and Euler polynomials at rational arguments, Math. Proc. Cambridge Philos. Soc. 129 (2000), 77-84.
  • R. Tremblay, S. Gaboury and B. J. Fugere, Some new classes of generalized Apostol-Euler and Apostol-Genocchi polynomials, Int. J. Math and Math. Sci. (2012), DOI:10.1155/2012/182785.
  • R. Tremblay, S. Gaboury and B. J. Fugere, A further generalization of Apostol-Bernoulli polynomials and related polynomials, Honam Math. J. 34 (2012), 311-326.

Abstract Views: 34

PDF Views: 1




  • Generalized Hermite-Based Apostol-Bernoulli, Euler, Genocchi Polynomials and their Relations

Abstract Views: 34  |  PDF Views: 1

Authors

Aparna Chaturvedi
Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida, India
Prakriti Rai
Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida, India

Abstract


In this paper, we have generalized Apostol-Hermite-Bernoullli polynomials, Apostol-Hermite-Euler polynomials and Apostol-Hermite-Genocchi polynomials. We have shown that there is an intimate connection between these polynomials and derived some implicit summation formulae by applying the generating functions

Keywords


2010 Mathematics Subject Classification. Primary 54C40, 14E20; Secondary 46E25, 20C20.

Apostol-Hermite-Bernoullli Polynomials, Apostol-Hermite-Euler Polynomials and Apostol-Hermite-Genocchi Polynomials, Summation Formulae, Symmetric Identities.


References





DOI: https://doi.org/10.18311/jims%2F2020%2F22695